RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1984, Volume 20, Number 3, Pages 470–481 (Mi de5124)  

Partial Differential Equations

Conjugate Green operators and correct solvability of parabolic boundary value problems in negative Hölder spaces

S. D. Ivasishen

National Taras Shevchenko University of Kyiv

Full text: PDF file (1225 kB)

Bibliographic databases:
UDC: 517.95
Received: 21.04.1981

Citation: S. D. Ivasishen, “Conjugate Green operators and correct solvability of parabolic boundary value problems in negative Hölder spaces”, Differ. Uravn., 20:3 (1984), 470–481

Citation in format AMSBIB
\Bibitem{Iva84}
\by S.~D.~Ivasishen
\paper Conjugate Green operators and correct solvability of parabolic boundary value problems in negative H\"older spaces
\jour Differ. Uravn.
\yr 1984
\vol 20
\issue 3
\pages 470--481
\mathnet{http://mi.mathnet.ru/de5124}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=742052}


Linking options:
  • http://mi.mathnet.ru/eng/de5124
  • http://mi.mathnet.ru/eng/de/v20/i3/p470

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019